Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the degree of convergence of Sturm-Liouville series


Author: Dunham Jackson
Journal: Trans. Amer. Math. Soc. 15 (1914), 439-466
MSC: Primary 41A25; Secondary 41A55
MathSciNet review: 1500989
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A25, 41A55

Retrieve articles in all journals with MSC: 41A25, 41A55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1914-1500989-4
Article copyright: © Copyright 1914 American Mathematical Society